Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


blood
Jan 29, 2012

I am hiv positive for thr last five years I am not have medication yet but everytime i go to wc from my anal I loosing blood like water is possible is relater to HIV?i DO NOT HAVE ANY PINE

Response from Dr. Henry

A wide range of medical problems can cause rectal bleeding even in the general population particularly internal or external hemorrhoids. Rectal/anal bleeding can also be due to other problems including serious infection and cancer. The list of possible causes is perhaps even longer in HIV+ persons. I strongly recommend that you discuss with your HIV or primary care provider to determine the cause of your problem and what can be done about it. KH



Previous
Digestive track issues with Prezista, Truvada and Norvir
Next
I just got a bad rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement